MathSciNet Relay Station
MathSciNet bibliographic data
MR1104207 (92f:20046) 20G15
Vavilov, N. A. Subgroups of Chevalley groups that contain a maximal torus. (Russian) Trudy Leningrad. Mat. Obshch. 1 (1990), 64–109, 245–246.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement